EconPapers    
Economics at your fingertips  
 

A note on the stochastic portfolio optimization

Moawia Alghalith ()
Additional contact information
Moawia Alghalith: UWI St Augustine

Economics Bulletin, 2017, vol. 37, issue 2, 1265-1266

Abstract: We reduce the continuous-time dynamic (portfolio) optimiza\tion problem to a simple, one-period optimization model. Our method is far simpler than the existing methods in the sense that it avoids the complexities associated with the Hamilton-Jacobi-Bellman partial differential equation HJB PDE or the duality methods.

JEL-codes: C6 (search for similar items in EconPapers)
Date: 2017-06-05
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2017/Volume37/EB-17-V37-I2-P113.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00064

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-17-00064